Vol. 137, No. 3, 2012 · Contents

S. M. Bahri:
On the localization of the spectrum for quasi-selfadjoint extensions of a Carleman operator

Pulak Sahoo:
Meromorphic functions that share a nonzero polynomial IM

O. Ravi, S. Ganesan, R. Latha:
Almost $\tilde{g}_\alpha$-closed functions and separation axioms

Alexandr Fischer:
Almost periodic solutions with a prescribed spectrum of linear and quasilinear differential equations with almost periodic coefficients and constant time lag (Neutral differential equations)

R. Roopkumar, C. Kalaivani:
Some results on fuzzy proper functions and connectedness in smooth fuzzy topological spaces

Jiří Rachůnek, Zdeněk Svoboda:
Monotone modal operators on bounded integral residuated lattices

Belmesnaoui Aqzzouz, Aziz Elbour, Mohammed Moussa:
On the equality between some classes of operators on Banach lattices

Anthony Uyi Afuwape, M. O. Omeike:
Ultimate boundedness of some third order ordinary differential equations

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]